Parabolic curves for diffeomorphisms in C2.
Publicacions matemàtiques, Tome 52 (2008) no. 1
Cet article a éte moissonné depuis la source Proyecto DML-E: Biblioteca Digital de Matemáticas
@article{PM_2008_2008_1_a19,
author = { Brochero Mart{\'\i}nez, F. E. and Cano, F. and L\'opez-Hernanz, L. },
title = {Parabolic curves for diffeomorphisms in {C2.}},
journal = {Publicacions matem\`atiques},
pages = {189-194},
year = {2008},
volume = {52},
number = {1},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PM_2008_2008_1_a19/}
}
Brochero Martínez, F. E.; Cano, F.; López-Hernanz, L. . Parabolic curves for diffeomorphisms in C2.. Publicacions matemàtiques, Tome 52 (2008) no. 1. http://geodesic.mathdoc.fr/item/PM_2008_2008_1_a19/